Cetirizine 10mg Tablets (Generic) is available as a GENERIC MEDICINE and the pack supplied and the product details may differ slightly from the one shown, which is made by Almus.
This medicine treats people suffering from HAY FEVER (seasonal allergic rhinitis), PERENNIAL RHINITIS (a similar condition to hay fever caused by allergies, that continues throughout the year) and urticaria (swelling, redness and itchiness of the skin).
Antihistamines like Cetirizine relieve the unpleasant symptoms and discomfort associated with the above conditions, such as sneezing, itchy, runny and blocked nose, itchy, red and watering eyes and itchy skin rashes
Almus Cetirizine 10mg tablets Directions:
- Adults and children over 12 years: The usual dose is one tablet once daily
- Patients with liver or kidney problems: The usual dose is half a tablet once daily
- Swallow whole with a glass of water
- Do not exceed the daily dose
- These tablets are not intended for children under the age of 12 years
If you forget to take a tablet, take it as soon as you remember, but wait at least 24 hours before taking the next tablet.
You must see a doctor if your symptoms worsen or do not improve
Almus Cetirizine 10mg contains active ingredient:
- Cetirizine hydrochloride 10mg
Other ingredients are: pregelatinized starch, lactose, maize starch, povidone, magnesium stearate, polyethylene glycol 6000, basic polymethacrylate, titanium dioxide (E171), talc
Almus Cetirizine 10mg should not be taken if:
- You are or might be pregnant or if you are breast-feeding.
- You have ever had an allergic reaction to cetirizine or any other antihistamine or any of the other ingredients before.
Special warnings and precautions:
- As with other antihistamines, it is advisable to avoid excessive alcohol consumption while taking this drug.
- These tablets might make you feel drowsy. If they do, avoid driving or operating machinery.
- This medicine contains lactose, if you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking the medicinal product.
- If you have liver or kidney problems, please consult a pharmacist or your doctor. Your daily dose may need to be reduced.
In case of an overdose: In the event of an overdose, contact your doctor immediately or go to the nearest hospital. One of the symptoms of overdose in adults is drowsiness or dizziness, therefore do not drive.
Side effects that might happen after taking Almus Cetirizine 10mg: Usually Cetirizine is well tolerated, however, occasionally some side effects might occur which are: drowsiness, headache, dizziness, agitation, dry mouth or gastro-intestinal discomfort.
If these or any other side effects not mentioned occur, stop taking the tablets and discuss them with your doctor or pharmacist.
FOR MORE INFORMATION PLEASE SEE FOLLOWING ATTACHMENT